# SDR ASAA2017081821673

- Difficulty date: August 18, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 35,487 hours, 10,793 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Screw
- Part number: 6497817750
- Condition: Worn
- Location: Nr 2 Fan Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FAN DUCT PANEL FWD BOTTOM SCREW LOOSE. ACFT GROUNDED. REPLACED WORN OUT SCREW IAW AMM 72-23-07-400-801-F00.
